English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 75930/106369 (71%)
造訪人次 : 19530538      線上人數 : 492
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    政大機構典藏 > 理學院 > 資訊科學系 > 期刊論文 >  Item 140.119/110582
    請使用永久網址來引用或連結此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/110582


    題名: Maximizing Submodular Set Function with Connectivity Constraint: Theory and Application to Networks
    作者: 郭桐惟
    Kuo, Tung-Wei;Lin, Kate Ching-Ju;Tsai, Ming-Jer
    貢獻者: 資科系
    關鍵詞: Approximation algorithm, network deployment, submodular set function
    日期: 2015-04
    上傳時間: 2017-06-29 09:44:23 (UTC+8)
    摘要: In this paper, we investigate the wireless network deployment problem, which seeks the best deployment of a given limited number of wireless routers. We find that many goals for network deployment, such as maximizing the number of covered users, the size of the coverage area, or the total throughput of the network, can be modeled with a submodular set function. Specifically, given a set of routers, the goal is to find a set of locations S, each of which is equipped with a router, such that S maximizes a predefined submodular set function. However, this deployment problem is more difficult than the traditional maximum submodular set function problem, e.g., the maximum coverage problem, because it requires all the deployed routers to form a connected network. In addition, deploying a router in different locations might consume different costs. To address these challenges, this paper introduces two approximation algorithms, one for homogeneous deployment cost scenarios and the other for heterogeneous deployment cost scenarios. Our simulations, using synthetic data and real traces of census in Taipei, Taiwan, show that the proposed algorithms achieve better performances than other heuristics.
    關聯: IEEE/ACM Transactions on Networking, 23(2), 533-546
    資料類型: article
    DOI: http://dx.doi.org/10.1109/TNET.2014.2301816
    顯示於類別:[資訊科學系] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    533-546.pdf3448KbAdobe PDF35檢視/開啟


    在政大典藏中所有的資料項目都受到原著作權保護.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋